Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 331, Number 1

All articles in this issue are freely accessible.

The strong maximal function on a nilpotent group
Michael Christ.
Trans. Amer. Math. Soc. 331 (1992), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104197
The transverse homoclinic dynamics and their bifurcations at nonhyperbolic fixed points
Bo Deng.
Trans. Amer. Math. Soc. 331 (1992), 15-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1024768
Tensor products and Grothendieck type inequalities of operators in $L_{p}$-spaces
Bernd Carl and Andreas Defant.
Trans. Amer. Math. Soc. 331 (1992), 55-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080168
Stable splittings of the dual spectrum of the classifying space of a compact Lie group
Chun-Nip Lee.
Trans. Amer. Math. Soc. 331 (1992), 77-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031240
Nests of subspaces in Banach space and their order types
Alvaro Arias and Jeff Farmer.
Trans. Amer. Math. Soc. 331 (1992), 113-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050084
The helical transform as a connection between ergodic theory and harmonic analysis
Idris Assani and Karl Petersen.
Trans. Amer. Math. Soc. 331 (1992), 131-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1075378
A simple proof of the fundamental theorem of Kirby calculus on links
Ning Lu.
Trans. Amer. Math. Soc. 331 (1992), 143-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065603
A Chern character in cyclic homology
Luca Quardo Zamboni.
Trans. Amer. Math. Soc. 331 (1992), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044967
The structure of rings in some varieties with definable principal congruences
G. E. Simons.
Trans. Amer. Math. Soc. 331 (1992), 165-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053116
On the resolution of a curve lying on a smooth cubic surface in $P^{3}$
Salvatore Giuffrida and Renato Maggioni.
Trans. Amer. Math. Soc. 331 (1992), 181-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036002
On the genus of smooth $4$-manifolds
Alberto Cavicchioli.
Trans. Amer. Math. Soc. 331 (1992), 203-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034659
A quasiregular analogue of a theorem of Hardy and Littlewood
Craig A. Nolder.
Trans. Amer. Math. Soc. 331 (1992), 215-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036007
An open collar theorem for $4$-manifolds
Craig R. Guilbault.
Trans. Amer. Math. Soc. 331 (1992), 227-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1038016
L’espace des pseudo-arcs d’une surface
Robert Cauty.
Trans. Amer. Math. Soc. 331 (1992), 247-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040259
Frames associated with an abelian $l$-group
James J. Madden.
Trans. Amer. Math. Soc. 331 (1992), 265-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1042288
Two-dimensional Cremona groups acting on simplicial complexes
David Wright.
Trans. Amer. Math. Soc. 331 (1992), 281-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1038019
A Haar-type theory of best $L_{1}$-approximation with constraints
András Kroó and Darrell Schmidt.
Trans. Amer. Math. Soc. 331 (1992), 301-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062190
Gauge invariant quantization on Riemannian manifolds
Zhang Ju Liu and Min Qian.
Trans. Amer. Math. Soc. 331 (1992), 321-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040266
On the $p$-adic completions of nonnilpotent spaces
A. K. Bousfield.
Trans. Amer. Math. Soc. 331 (1992), 335-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062866
Normal form and linearization for quasiperiodic systems
Shui-Nee Chow, Kening Lu and Yun Qiu Shen.
Trans. Amer. Math. Soc. 331 (1992), 361-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1076612
Multipliers of families of Cauchy-Stieltjes transforms
R. A. Hibschweiler and T. H. MacGregor.
Trans. Amer. Math. Soc. 331 (1992), 377-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120775
An asymptotic estimate for heights of algebraic subspaces
Jeffrey Lin Thunder.
Trans. Amer. Math. Soc. 331 (1992), 395-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072102
A simplified trace formula for Hecke operators for $Γ_{0}(N)$
Shepley L. Ross.
Trans. Amer. Math. Soc. 331 (1992), 425-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053115
Noetherian ring extensions with trace conditions
Robert B. Warfield.
Trans. Amer. Math. Soc. 331 (1992), 449-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080737